# SDR SWAA2022051295384

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1670
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT M1670 PER AMM 33-51-06-960-805 STEPS 4.E.(4)(5);[02] VERIFIED CORRECTIVE ACTION #1;[03] COMPLETED STEP 1.;[04] STEP 1 COMPLETE
